Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Put up on birth control shot, had light periods to clean up wall. Is it normal procedure?

hi. So I was put on the birth control shot in January and my doctor told me how it works and I will have a funky period or 2 because it has to clean out my wall. Well I have been on a med-light period for almost 2 weeks and my boyfriend is worried. But I think its because I am laying down al the time. It picks up when I get out of bed and start doing things, but as long as I am in bed it almost doesn t flow at all. I don t have Any cramps or pain. Am I right in my thinking?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The mild bleeding that you had for almost two weeks is a normal finding after a birth control shot. This bleeding the regularizes till the effect of injection is over.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor